# SDR SIMA20120420003

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 25,585 hours, 22,819 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: D1012030
- Part serial: 2131
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3291 THE FLIGHT ATTENDANT REPORTED BURNING ODOR COMING FROM COFFEE JUG AREA.  THE ODOR WENT AWAY WHEN HE TURNED OFF COFFEE JUG.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE COFFEE JUG IAW EMB MM 25-30-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
